# SDR REXA2017062600727

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 27,113 hours, 24,667 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR OF FUEL IN CABIN.  NO ABNORMAL ENGINE OR FUEL FLOW INDICATIONS.  A PRIOR FLT HAD A FUEL LINE RUPTURE AND FUEL SPILLED ON RAMP. AFTER FURTHER INSP. FOUND FUEL LEAK IN AFT EQUIP BAY FROM APU.   REMOVED AND REPLACED THE APU ASSY IAW 200-49-10-00,  OPS CHECKED GOOD.
